Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    5
  • views
    3205

One Week In

Catherine3D

940 views

So, it's been a week. I've had zero side effects, with the exception of more and more pimples, &c., cropping up every day.

Sigh.

Here's hoping.

In other news, I've lost 3 lbs since starting. It's basically killed my appetite. Hm.

Alright, a few update photos; now to go cover this all up.

blogentry-182185-0-99955200-1353335641_t

blogentry-182185-0-23998800-1353335651_t

blogentry-182185-0-57905000-1353335655_t



2 Comments


Catherine....Good Luck. It sucks in the beginning but things will get easier. I am a month in and have not had any major breakouts yet but i still get new pimples and clogged pores everyday - still not as bad as it was pre accutane (keeping my fingers crossed)

I am from NY as well. How did you make out with hurricane Sandy? Take care to moisturize as i have a feeling this winter is gonna be brutal.

Share this comment


Link to comment

I have felt that my appetite has decreased as well, I didn't realize this was a side effect, good luck with your treatment, I'm only a week into it and so far not to bad!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×